# SDR UPS98225706

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS FLICKERED ON TWICE DURING FLIGHT.  SWITCH IN ARMED POSITION.  RESEATED AND SECURED COCKPIT EMERGENCY EXIT LIGHT BATTERY PACK.  EMERGENCY LIGHTS OPS CKD NORMAL PER MM33-50-01.
